Rainbow matchings in Dirac bipartite graphs

Research output: Contribution to journalArticlepeer-review


Colleges, School and Institutes


We show the existence of rainbow perfect matchings in μn-bounded edge colorings of Dirac bipartite graphs, for a sufficiently small μ > 0. As an application of our results, we obtain several results on the existence of rainbow k-factors in Dirac graphs and rainbow spanning subgraphs of bounded maximum degree on graphs with large minimum degree.


Original languageEnglish
Pages (from-to)271-289
Number of pages19
JournalRandom Structures and Algorithms
Issue number2
Early online date15 Jan 2019
Publication statusPublished - Sep 2019


  • minimum degree, perfect matching, rainbow subgraphs